# SDR QXEA0200622

- Difficulty date: April 2, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 9,920 hours, 13,975 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- GOUGES ON TOP OF RIGHT WING FORWARD SPAR AROUND TOP OUTBOARD SCREW HOLES.  REPAIRED IAW HORIZON AIR EA 2-57-158.
